# SDR 2018FA0000343

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: General aviation
- Aircraft: N263AT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496087
- Aircraft time: 9,084 hours
- Engine: Lyc O360A1H6
- Engine time: 6,184 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 636294
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOTOR FAILED TO PROVIDE SUFFICIENT PRESSURE TO LOWER MAIN GEAR TO THE DOWN AND LOCKED POSITION, LT MAIN.
